Del Pezzo Surfaces with Many Symmetries

Ivan Cheltsov, Andrew Wilson

Research output: Contribution to journalArticlepeer-review

Abstract

We classify smooth del Pezzo surfaces whose α-invariant of Tian is bigger than 1.
Original languageEnglish
Pages (from-to)1257-1289
JournalJournal of Geometric Analysis
Volume23
Issue number3
DOIs
Publication statusPublished - 2012

Fingerprint Dive into the research topics of 'Del Pezzo Surfaces with Many Symmetries'. Together they form a unique fingerprint.

Cite this